Doctor insights on:
Can You Overdose On Vitamin B1
Not really: These vitamins are water soluble and are quickly excreted by the kidneys. On the other hand, fat soluble vitamins like A, D, E and K can accumulate in the fatty tissues and in the case of A&D cause serious illness or death. Thanks for trusting HealthTap!
Vitamin B1 overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Thiamine (VIT B1) toxicity is not likely to occur as the body can usually tolerate large doses. REF: http://www. Vitamins-and-health-facts. Com/facts-about-vitamin-b1-thiamine-benefits-overdose-deficiency-symptoms. Html
Very rare: Vitamin b1, which is frequently called thiamine, is part of the b complex of water-soluble vitamins required for proper nutrition. Because vitamin b1 is water soluble, taking too much of it means the excess is flushed from the body in urine. As a result, overdosing on vitamin b1 is extremely rare. Iv fluids induce vomitting, gastric lavage.
Thiamine: Vitamin b1, also known as thiamin, was first isolated as a coenzyme that plays an important role in energy metabolism. Like the other b vitamins, vitamin b1 helps to support the nervous system in addition to its role in releasing energy from nutrients in food. Vitamin b1 is also thought to help regulate appetite.See 1 more doctor answer
Many things: Thiamine (vitamin b1) is an essential nutrient for many bodily functions & plays a key role in converting food into energy. It can improve energy, help memory, prevent alzheimer's, support cardiac health, improve appetite & digestion, be helpful for diabetics & protect against the harmful effects of alcohol on the brain. See http://www. Vitamins-supplements.Org/vitamin-b1-thiamine. Php for more info.
Yes: That is a fairly high dose but doses this high have been used in several research studies showing benefits in microalbuminuria in type 2 diabetes, congestive heart failure ; biotin-responsive basal ganglion disease showing this dose to be safe- see http://lpi. Oregonstate. Edu/infocenter/vitamins/thiamin/ thiamine is considered non-toxic but few conditions seem to require such high doses.
About 12 Hours: People how take vitamine B12 it work in about 12 hours, I think the same could be for b1.
DANGER: Replacing any of your b vitamins (especially in high dose) without ensuring an adequate intake of all your b vitamins can result in an overall deficiency of the ones not replaced. This is because the b vitamins often work in concert. Driving pathways that require b1 that also require b2/b3 can create a relative deficiency. Having too many members of the brass section can drown out the strings.
Dairy, fruits, why?: I'm not sure why you want to know this, as I know of no reason to avoid the essential nutrient thiamine (except slow suicide?). The richest food sources of vitamin b1 are brewer’s or nutritional yeast, brown rice, egg yolks, fish, legumes, liver, nuts, peas, poultry, rice bran, dulse, kelp, spirulina, wheat germ & whole grains. Alcohol, dairy and fruits have relatively low amounts. Why avoid b1?
Very rare: Vitamin b1, which is frequently called thiamine, is part of the b complex of water-soluble vitamins required for proper nutrition. Because vitamin b1 is water soluble, taking too much of it means the excess is flushed from the body in urine. As a result, overdosing on vitamin b1 is extremely rare. Read more: http://www. Livestrong. Com/article/367247-vitamin-b1-overdose-symptoms/#ixzz1wh5siojc.
Fatigue/stress: Isolated Vit B1 (Thiamine) deficiency is rare, but may cause the following symptoms: Headache Nausea Fatigue Irritability Depression Abdominal discomfort. Pl see attached link for an overview. In case of true deficiency, pl rely on your physician for authentic replacement with a reliable brand. Feel better!See 2 more doctor answers
Excreted in urine: When you take more b1 than you need your body excretes the excess in your urine, resulting in a bright yellow color & b vitamin odor. If you take b1 & this happens, it does not mean you did not need it. When you drink water much of that is eliminated in your urine, but that does not mean you did not need water or that it was not useful as it passed thru you. B1 is non-toxic- high doses don't harm.
Yes: It' s rare to be deficient in thiamine, but alcoholics, people with crohn' s disease, anorexia, and those undergoing kidney dialysis may be deficient. Symptoms of thiamine deficiency are fatigue, irritability, depression and abdominal discomfort. More acutely, you can see confusion, ataxia, and eye movement paralysis. Without rapid treatment, the person can become comatose, and ultimately die.
The reseach show it: Help, researchers at the university of punjab and sheik zaid hospital, discovered that high oral doses of thiamine can significantly decrease the excretion of Albumin and actually reverse early kidney disease in type 2 diabetics. Thiamine has also been shown to be helpful in the treatment of diabetic neuropathy. Learn more: http://www. Naturalnews. Com/025136_thiamine_.
- Talk to a doctor online
- Vitamin b1 overdose
- Vitamin b1 overdose side effects
- Can you overdose on vitamin c?
- Can you overdose on flintstone vitamins?
- Can you overdose on vitamin biotin?
- Can you overdose on b12 vitamins?
- Can you overdose on vitamin b6?
- Can you overdose on vitamin k?
- Vitamin b1 overdose symptoms